MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR 14FR10ML 100%SILI DB TRA

Medline Industries, LP MEDLINE; TTL1LYR 14FR10ML 100%SILI DB TRA
Catalog Number URO170714H
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while administering bladder chemo, on (b)(6) 2024, the side port of the indwelling foley catheter broke off.".
 
Additional Manufacturer Narrative
According to the customer, the side port of the foley "broke off" after "chemo administration when the nurse was removing the syringe"; the medication administration was able to be completed, there was no injury, and the patient refused to have an additional foley placed.Medline quality received a photograph of the reported product, and visual assessment of the provided image revealed that the septum of the sample port valve had broken off from the housing in the tubing; the fractured portion of the septum appeared to be retained within the housing, while the rest of the valve broke free.The reported issue of a broken sample port was verified by visual assessment of the provided photograph; however, due to this usage being out of scope for the device, the complaint cannot be confirmed at this time.Based on the provided sample and the description of the issue, the likely root cause is high user torque during valve engagement or a physical weakness in the valve septum; it was noted that this device failure occurred during the administration of chemotherapy through the valve, which is off-label use, and urology qa will continue to monitor for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 14FR10ML 100%SILI DB TRA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50948762
Report Number1417592-2026-54662
Device Sequence Number18547792
Product Code OHR
UDI-Device Identifier10888277866928
UDI-Public10888277866928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170714H
Device Lot Number24EBG561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown